MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERAII BRONCHOVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERAII BRONCHOVIDEOSCOPE
Model Number BF-Q180-AC
Health Effect - Clinical Codes Bacterial Infection (1735); Respiratory Tract Infection (2420)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported 54 days post bronchoscopy procedure for the indication of chronic cough and abnormal ct using an evis exera ii bronchovideoscope, the patient developed a respiratory tract infection with mycobacterium llatzerense.This was diagnosed with bronchial alveolar lavage (bal).It is unknown what treatment the patient required as a result of this infection.The patient's current condition is unknown.
 
Event or Problem Description
Correction to g3 of the initial medwatch.The aware date should be 12-mar-2021.

Brand Name
EVIS EXERAII BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11597296
Report Number2951238-2021-00309
Device Sequence Number17002569
Product Code EOQ
UDI-Device Identifier04953170340086
UDI-Public04953170340086
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
Report Date (Section F) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBF-Q180-AC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2021
Date Report to Manufacturer03/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date12/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexMale
Patient Weight108 KG